Skip to Main content Skip to Navigation
Journal articles

Pseudo-Anosov flows in toroidal manifolds

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-02071746
Contributor : Thierry Barbot <>
Submitted on : Monday, March 18, 2019 - 4:44:23 PM
Last modification on : Friday, May 21, 2021 - 6:38:02 PM

Links full text

Identifiers

Collections

Citation

Thierry Barbot, Sergio Fenley. Pseudo-Anosov flows in toroidal manifolds. Geometry & Topology Monographs, Geometry & Topology Publications, 2013, 17 (4), pp.1877-1954. ⟨10.2140/gt.2013.17.1877⟩. ⟨hal-02071746⟩

Share

Metrics

Record views

83